# SDR CA150106002

- Difficulty date: December 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 42,584 hours
- Engine: Ge CFM567B24
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 8283005
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTICED ENGINE NUMBER TWO N1 WAS 87.7% AND ENGINE NUMBER ONE N1 WAS 95% DURING TAKEOFF ROLL. AIRCRAFT WAS UNABLE TO CREATE ENOUGH POWER ON NR 2 FOR CONTINUED SAFE FLIGHT. FUEL PUMP PACK REPLACED. IAW AMM 73-11-01-400-801-F00.
